Spotting Amp Safe Using Turinal

0 Replies
tyk - December 20

Hi, everyone. I am into week-6 pregnancy. Experienced brown discharge over the last 1 week; the volume is little, only a few drops but it worries me. So, I saw the doc yesterday, he didn't do any physical check & scanning (as I was there doing ultra scan few days before), he just commented that it is a sign of bleeding in which the brown colour blood was originally red colour inside the uterus. He concluded that my baby condition is not stable. Hence, he gave me TURINAL (3 times / day) on top of the folic acid (1 time /day). I read from a lot of experiences that brown discharge (with no pain & cramps) is not really a big deal. But, I am still very worried. Especially, when I came across that TURINAL is a drug and not recommended in some western countries. Is there anyone experiencing the same medication and is it safe?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?